Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On differential geometry intrinsically connected with a surface element of projective arc length


Author: P. O. Bell
Journal: Trans. Amer. Math. Soc. 50 (1941), 529-547
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1941-0005687-0
MathSciNet review: 0005687
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1941-0005687-0
Article copyright: © Copyright 1941 American Mathematical Society